RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1994
Volume 30,
Number 10,
Pages
1792–1799
(Mi de8472)
This article is cited in
5
papers
Partial Differential Equations
Isobaric gas flows
L. V. Ovsyannikov
Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk
UDC:
517.95
Received:
08.04.1994
Fulltext:
PDF file (1090 kB)
Cited by
English version:
Differential Equations, 1994,
30
:10,
1656–1662
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025